Artículo: AMZ-B001GAOHIY

Motrin

Motrin IB, Ibuprofen 200mg Tablets, NSAID Pain & Fever Reliever for Headache, Backache, Muscular Aches, Arthritis Pain Reliever, 50 Travel Packets of 2, 100 ct

Size:

50 Count (Pack of 2)

Flavor Name:

No flavor

Disponibilidad
En stock
Peso con empaque
0.20 kg
Devolución
No
Condición
Nuevo
Producto de
Amazon

Sobre este producto
  • 50, 2-count travel packs of Motrin IB tablets with the NSAID ibuprofen pain reliever offer fast acting & effective pain relief from minor aches and pains
  • Motrin IB tablets temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • Each Motrin IB tablet contains 200 milligrams of the nonsteroidal anti-inflammatory drug (NSAID) ibuprofen, a pain relief medicine to help stop pain at its source and provide powerful pain relief when it counts
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed for fever and pain relief. Take on today and get long-lasting pain relief with Motrin IB tablets
  • Adults and children 12 years and older, take one tablet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to one caplet, two caplets may be used. Do not exceed 6 caplets in 24 hours unless directed by a doctor
$38,47
55% OFF
$17,49

IMPORT EASILY

By purchasing this product you can deduct VAT with your RUT number

$38,47
55% OFF
$17,49

Obtén 2 meses de gracia con Pacificard

Envío gratis
Llega en 5 a 12 días hábiles
Con envío
Tienes garantia de entrega
Este producto viaja de USA a tus manos en
Medios de pago Tarjetas de Débito y Crédito

Compra protegida

Disfruta de una experiencia de compra segura y confiable

Conoce más detalles

Get fast-acting relief from minor aches and pains and temporarily reduce fevers with Motrin IB tablets that each contain 200 mg of the NSAID ibuprofen. Safe and effective when used as directed, these ibuprofen tablets work to temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of the nonsteroidal anti-inflammatory drug ibuprofen, a pain reliever medicine that works fast to stop pain where it starts for powerful, effective relief. Adults and children 12 and older, take one caplet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to one caplet, two caplets may be used. This site contains current product information and may differ from the information on the product packaging you may have.

Ofertas del día
Ver más